Hail, Chaves
- When
- May 15, 5:00 PM MST
- Where
- Chaves County, 25 mi W of Lake Arthur
- Measured
- 1 in hail
- Reported by
- Storm Chaser
- Coordinates
- 33.000, -104.801
A lone severe storm moved east along the Chaves/Eddy county line during the early evening hours, dropping quarter size hail along SR 13. The hail covered the road, as reported by Vortex 2 probe team.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ABQ wrote it up.
A lone severe storm moved east along the Chaves/Eddy county line during the early evening hours, dropping quarter size hail along SR 13. The hail covered the road, as reported by Vortex 2 probe team.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at May 15, 1:50 PM MST, 3 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 250 PM MDT SAT MAY 15 2010 .DISCUSSION... A BROKEN LINE OF SHOWERS AND THUNDERSTORMS HAVE FORMED ALONG A QUASI-DRYLINE FROM DES MOINES...TO TRUJILLO...NEAR CORONA AND RUIDOSO. THESE STORMS WILL CONTINUE TO MOVE ENE THROUGH SUNSET. SEVERE POTENTIAL IS LOOKING LESS LIKELY ATTM AS LAPS ANALYSIS SHOWING DEWPOINTS FALLING INTO THE 40S AHEAD OF THE STORMS WITH MUCH LESS SHEAR TO WORK WITH THAN YDAY. UPPER LOW OVER NORTHERN COLORADO WILL CONTINUE TO MOVE EAST THIS EVENING AND TROUGH AXIS WILL HAVE MOVE EAST OF NM BY MIDNIGHT. THUS...NM WILL LARGELY BE IN AN AREA OF SUBSIDENCE...AND STORMS SHOULD BE FEW AND FAR BETWEEN OVERNIGHT. UPPER LEVEL RIDGE WILL BUILD OVERHEAD ON SUNDAY WHICH WILL RESULT IN FEWER STORMS TOMORROW. RIDGE STARTS TO BREAK DOWN ON MONDAY...BUT LOW LEVEL MOISTURE WILL SLOSH AROUND THE EASTERN PLAINS THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY ACROSS THE PLAINS...INITIALLY DEVELOPING ALONG THE QUASI-DRYLINE/AREA OF LOW LEVEL CONVERGENCE. WITH THE RIDGE AXIS OVER THE EASTERN PLAINS ON MONDAY...STORMS SHOULD BE FAIRLY TAME. ON TUESDAY...THE DRYLINE MIXES FARTHER EASTWARD...LIKELY NEAR THE TEXAS BORDER. IF THIS OCCURS...STORMS MAY INITIALLY DEVELOP ALONG THE NM/TX BORDER...BUT WOULD NOT INCREASE IN INTENSITY UNTIL AFTER MOVING INTO TEXAS WHERE LOW LEVEL MOISTURE AND INSTABILITY WOULD BE SUBSTANTIALLY HIGHER. HOWEVER...IF DRYLINE DOES NOT MIX AS FAR EASTWARD...STRONG AND/OR SEVERE STORMS WOULD BE POSSIBLE ACROSS THE FAR EASTERN PLAINS. ALL EYES ARE THEN ON THE NEXT CLOSED LOW UPPER LEVEL SYSTEM THAT MODELS ARE NOW BRING ACROSS THE NM/CO BORDER LATE TUESDAY NIGHT THROUGH EARLY THURSDAY. THIS SYSTEM WILL BRING A COLD FRONT FROM WEST TO EAST ON WEDNESDAY AND THEN A BACK DOOR COLD FRONT WILL COME DOWN THE PLAINS WEDNESDAY NIGHT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PLAINS ALONG AND BEHIND THE FRONT. 700MB TEMPS WILL FALL TO AROUND 2C WEDNESDAY MORNING ACROSS THE NORTHERN MTNS...SO ITS NOT OUT OF THE QUESTION SOME OF THE HIGHEST PEAKS SEE A FEW FLAKES. AFTER THIS SYSTEM PASSES...WEAK RIDGING WILL DEVELOP ONCE AGAIN IN ADVANCE OF THE NEXT STORM SYSTEM. 34 && .AVIATION... A BROKEN BAND OF SHRA/TSRA FROM NEAR CLAYTON SW TO SANTA ROSA AND SIERRA BLANCA WILL TRANSLATE EAST TO NEAR KTCC AND KROW THROUGH SUNSET. EXPECT LOCAL VSBY/CIG RESTRICTIONS AND GUSTY WINDS TO 40KTS NEAR STORMS. OTHERWISE...THE REMAINDER OF THE STATE WILL REMAIN VFR THROUGH SUNDAY. COMPUTER MODELS DO NOT SHOW LOW CLOUD DEVELOPMENT OVER THE EASTERN PLAINS TONIGHT BUT DO HINT AT SOME PATCHY FOG FROM NEAR KTCC SOUTH AND WEST TO KROW. LEFT OUT OF TAFS AS CONFIDENCE IS LOW AT THIS TIME. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. GUYER && .FIRE WEATHER... WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED FOR AT LEAST THE NEXT 5 DAYS. THE CURRENT POOL OF LOW LEVEL MOISTURE EAST OF THE CONTINENTAL DIVIDE WILL SLOWLY ERODE FROM WEST TO EAST INTO SUNDAY...BRINGING LOWER MIN RH VALUES ESPECIALLY TO AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. THE EXCEPTION MAY BE ALONG THE TX STATE LINE WHERE THE LOW LEVEL MOIST AXIS WILL SLOSH AROUND INTO TUESDAY. MAX RH VALUES WILL TREND LOWER EACH NIGHT AREAWIDE STARTING TONIGHT THROUGH TUESDAY MORNING. WHILE WINDS AT THE SURFACE WILL BE GENERALLY LIGHT...STRONGER WINDS ALOFT WILL MAKE FOR IMPROVING VENT RATES TO EXCELLENT MOST AREAS MONDAY AND TUESDAY. EXTENDED MODELS ARE COMING INTO BETTER AGREEMENT ON THE PASSAGE OF A LATE SPRING CLOSED LOW SYSTEM ACROSS NORTHERN NM LATE TUESDAY AND WEDNESDAY. TEMPS AHEAD OF THIS SYSTEM WILL TREND FROM 0 TO 5F ABOVE NORMAL THROUGH TUESDAY THEN TUMBLE BACK TO 5F BELOW NORMAL FOR WEDNESDAY. WINDS WILL INCREASE WITH THIS SYSTEM...ALONG WITH THE CHANCE FOR SOME SHOWERS...HOWEVER THE COOLER TEMPS AND HIGHER RH VALUES WILL MITIGATE ANY CRITICAL FIRE WEATHER POTENTIAL. COOL CONDITIONS WILL REMAIN IN PLACE OVER THE NE CORNER INTO THURSDAY ALONG WITH THE CHANCE OF PRECIP AS THE SYSTEM PULLS EAST INTO WEST TX. BEYOND THURSDAY...A WEAK RIDGE DEVELOPING OVER THE AREA FRIDAY IS EXPECTED TO BREAK DOWN QUICKLY SATURDAY AND SUNDAY AS ANOTHER UPPER LEVEL TROUGH APPROACHES THE AREA. THIS WILL ALLOW TEMPERATURES TO TREND ABOVE AVERAGE WITH STRONGER WINDS AND DRIER CONDITIONS. GUYER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 37 77 41 84 / 0 0 0 0 DULCE........................... 31 71 34 78 / 5 0 0 0 CUBA............................ 31 72 36 77 / 0 0 0 0 GALLUP.......................... 28 77 34 79 / 0 0 0 0 EL MORRO........................ 30 73 34 75 / 0 0 0 0 GRANTS.......................... 32 76 35 80 / 0 0 0 0 QUEMADO......................... 32 76 35 77 / 0 0 0 0 GLENWOOD........................ 43 83 43 83 / 0 0 0 0 CHAMA........................... 27 66 31 72 / 5 0 0 5 LOS ALAMOS...................... 36 72 42 74 / 5 5 0 5 PECOS........................... 34 72 38 75 / 10 5 5 5 CERRO/QUESTA.................... 29 67 31 73 / 10 5 5 10 RED RIVER....................... 29 60 32 66 / 10 10 5 10 ANGEL FIRE...................... 28 63 31 69 / 10 20 5 10 TAOS............................ 30 71 36 76 / 5 5 5 5 ESPANOLA........................ 38 79 43 83 / 5 5 0 5 SANTA FE........................ 35 74 40 77 / 5 5 5 5 SANTA FE AIRPORT................ 39 76 44 80 / 0 5 0 5 ALBUQUERQUE FOOTHILLS........... 46 77 50 82 / 5 0 0 0 ALBUQUERQUE HEIGHTS............. 49 79 54 83 / 5 0 0 0 ALBUQUERQUE VALLEY.............. 45 80 51 85 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 47 79 52 84 / 0 0 0 0 LOS LUNAS....................... 44 82 49 86 / 0 0 0 0 RIO RANCHO...................... 46 80 52 84 / 0 0 0 0 SOCORRO......................... 46 82 51 86 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 37 74 39 77 / 5 0 0 5 MORIARTY/ESTANCIA............... 39 76 43 79 / 0 5 0 5 CLINES CORNERS.................. 40 74 43 75 / 5 5 5 5 GRAN QUIVIRA.................... 42 76 44 78 / 0 5 0 5 CARRIZOZO....................... 46 78 51 83 / 5 0 0 5 RUIDOSO......................... 38 72 44 73 / 10 5 5 10 CAPULIN......................... 36 66 41 72 / 30 20 10 30 RATON........................... 36 71 41 76 / 20 20 10 20 LAS VEGAS....................... 36 70 39 73 / 10 10 5 10 CLAYTON......................... 45 72 47 75 / 30 20 10 30 ROY............................. 43 71 48 72 / 20 20 10 20 CONCHAS......................... 47 79 50 83 / 20 10 10 20 SANTA ROSA...................... 46 79 49 83 / 20 10 5 20 TUCUMCARI....................... 47 79 52 83 / 20 20 10 20 CLOVIS.......................... 49 76 53 79 / 20 20 20 20 PORTALES........................ 49 77 54 81 / 20 20 20 20 FORT SUMNER..................... 49 80 52 84 / 10 10 10 20 ROSWELL......................... 51 81 55 86 / 10 10 5 20 PICACHO......................... 48 79 54 83 / 20 10 5 10 ELK............................. 44 75 45 78 / 20 10 5 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 34/GUYER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 544 AM MDT SAT MAY 15 2010 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 544 AM MDT SAT MAY 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS DURING THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM WILL CROSS NORTHERN NEW MEXICO TUESDAY THROUGH THURSDAY. THE POTENTIAL EXISTS FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE EASTERN PLAINS TUESDAY NIGHT AND/OR WEDNESDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ON THE PLAINS OF CHAVES AND ROOSEVELT COUNTIES THIS AFTERNOON. SPOTTER ACTIVATION MAY BE REQUIRED ACROSS THE EASTERN PLAINS ON TUESDAY NIGHT OR WEDNESDAY. SPOTTERS SHOULD PROVIDE SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE VIA OUR WEBSITE OR BY CALLING 1.888.386.7637. 44
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 514 PM MDT SAT MAY 15 2010 NMZ528-529-531-532-160000- EASTERN SAN MIGUEL COUNTY-FAR NORTHEAST HIGHLANDS-HARDING COUNTY-NORTHEAST HIGHLANDS- 514 PM MDT SAT MAY 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN MORA... NORTHEASTERN SAN MIGUEL AND WESTERN HARDING COUNTIES THROUGH 600 PM MDT... AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF ROY...OR ABOUT 20 MILES WEST OF MOSQUERO...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...SOLANO...MOSQUERO...AND STATE ROAD 39. SEVERE WEATHER IS NOT EXPECTED. WARNINGS ARE NOT ANTICIPATED AT THIS TIME. && LAT...LON 3592 10395 3565 10400 3576 10441 3594 10437 TIME...MOT...LOC 2313Z 280DEG 11KT 3583 10428 SHY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 PM MDT SAT MAY 15 2010
NMZ538>540-152345-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
518 PM MDT SAT MAY 15 2010
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN LINCOLN AND
WESTERN CHAVES COUNTIES THROUGH 545 PM MDT...
AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES EAST OF ELK...OR ABOUT 35 MILES EAST OF
CLOUDCROFT...MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
SOUTHEASTERN LINCOLN AND WESTERN CHAVES COUNTIES. THE STORM WILL
REMAIN MAINLY NORTH OF RIO FELIX IN WESTERN CHAVES COUNTY.
SEVERE WEATHER IS NOT EXPECTED. WARNINGS ARE NOT ANTICIPATED AT THIS
TIME.
&&
LAT...LON 3292 10523 3314 10525 3325 10473 3296 10472
3296 10481 3286 10482
TIME...MOT...LOC 2317Z 270DEG 10KT 3301 10512
SHYSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
521 PM MDT SAT MAY 15 2010
NMZ539-160000-
EASTERN LINCOLN COUNTY-
521 PM MDT SAT MAY 15 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN COUNTY THROUGH
600 PM MDT...
AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 28 MILES WEST OF MESA...OR ABOUT 30 MILES
SOUTHEAST OF CORONA...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN
LINCOLN COUNTY. THIS INCLUDES THE OPEN COUNTRY SOUTH OF STATE ROAD
247 AND NORTH OF STATE ROAD 246.
SEVERE WEATHER IS NOT EXPECTED. WARNINGS ARE NOT ANTICIPATED AT THIS
TIME.
&&
LAT...LON 3397 10530 3413 10521 3407 10488 3401 10488
3378 10501
TIME...MOT...LOC 2321Z 296DEG 9KT 3401 10516
SHYSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 526 PM MDT SAT MAY 15 2010 NMZ532-160015- EASTERN SAN MIGUEL COUNTY- 526 PM MDT SAT MAY 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL COUNTY THROUGH 615 PM MDT... AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF VARIADERO...OR ABOUT 32 MILES NORTH OF SANTA ROSA...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...VARIADERO...CONCHAS...AND CONCHAS LAKE STATE PARK. SEVERE WEATHER IS NOT EXPECTED. WARNINGS ARE NOT ANTICIPATED AT THIS TIME. && LAT...LON 3554 10420 3522 10420 3530 10464 3548 10464 TIME...MOT...LOC 2326Z 270DEG 11KT 3539 10452 SHY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 538 PM MDT SAT MAY 15 2010 NMZ537-160015- DE BACA COUNTY- 538 PM MDT SAT MAY 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE BACA COUNTY THROUGH 615 PM MDT... AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES SOUTHWEST OF FORT SUMNER...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL DE BACA COUNTY. THIS INCLUDES STATE ROAD 20 FROM FORT SUMNER SOUTHWARD...AND HIGHWAYS 60 AND 84 MAINLY EAST OF FORT SUMNER...FORT SUMNER NATIONAL MONUMENT...AND THE BILLY THE KIDD GRAVE SITE. SEVERE WEATHER IS NOT EXPECTED. WARNINGS ARE NOT ANTICIPATED AT THIS TIME. && LAT...LON 3453 10407 3415 10400 3417 10443 3435 10446 TIME...MOT...LOC 2336Z 261DEG 10KT 3428 10434 SHY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 PM MDT SAT MAY 15 2010
NMZ538-540-160015-
CHAVES COUNTY PLAINS-SOUTHWEST CHAVES COUNTY-
550 PM MDT SAT MAY 15 2010
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY THROUGH 615
PM MDT...
AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF HOPE...OR ABOUT 29 MILES
WEST OF ARTESIA...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF SOUTHERN
CHAVES COUNTY. THIS INCLUDES STATE ROAD 13 FROM 10 MILES WEST OF
ROSWELL TO THE INTERSECTION WITH HIGHWAY 82.
THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION.
&&
LAT...LON 3294 10502 3310 10493 3307 10456 3296 10463
3296 10481 3280 10482 3280 10483
TIME...MOT...LOC 2349Z 296DEG 9KT 3298 10488
SHYThe Holloman AFB radar (KHDX), 123 km away, was scanning. The volume nearest the first event began at 00:03 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2010Every state in 2010This day in weather historyWarnings in New Mexico, May 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 220144.